# SDR AALA201909049023

- Difficulty date: August 27, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 73,599 hours, 28,111 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300900
- Part serial: CG1640
- Condition: Saturated
- Location: Rt Elevator
- Part time: 20,017 hours, 8,379 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF WATER INGRESS AT 7.75 INCHES FORWARD OF THE TRAILING EDGE AND 59.25 INCHES OUTBOARD. REPAIRED ELEVATOR PER SRM 55-21-11-300-005.
